# SDR SWAA001790

- Difficulty date: September 20, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 45,567 hours, 44,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EEPLS INOP AT FORWARD SECTION.  REMOVED AND REPLACED BATTERY PACK PER MM.
